About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (5)

Oct 31, 2017 · Video Q&A about Palliative Care in Caregivers

Thank you. It is has been very uplifting chatting with you. If we encounter any hopeful remedies, I will certainly keep you posted. I wish you well and God Speed in your healing.

Oct 31, 2017 · Video Q&A about Palliative Care in Caregivers

All the best to you as well. We followed the Chris Beat Cancer videos also and are trying to change our lifestyle. We have changed our eating habits and are taking supplements but have not been as devoted as Chris. Staying on mainly vegetables has been very hard especially RAW vegetables. Also, I have been slowly adding the supplements because he has been having such problems with his stomach that I do not want to cause more issues. We have three children and I am determined to do whatever it takes to try and heal him.

Oct 31, 2017 · Video Q&A about Palliative Care in Caregivers

My husband was diagnosed with Liver cancer Feb 2016. He had the y90 in April that worked very well. The doctors put him on an immunotherapy that seemed to be working but in Jan 2017 another tumor had formed. Again, they did the y90 and put him on a different chemo – this did not work at all and the side effects were horrible. He was taken off the chemo in May. Currently we are not being treated and are watching our diet, taking supplements and praying earnestly. We are hopeful that my husband will qualify for a clinical trial.

Oct 20, 2017 · Liver Cancer and Ascites in Cancer

No. The chemo wasn’t working. We have not had any treatments since July. We have been trying to beat the cancer with our diet and supplements. In addition to the discomfort from the fluid buildup, his stomach is very sore from where they keeping injecting him. If we could find a natural remedy or something to help reduce the fluid buildup – that would be fantastic!

Oct 19, 2017 · Liver Cancer and Ascites in Cancer

I have been fighting liver cancer for two years now and after having both radiation and chemo am having problems with ascites. I have been having to get my stomach pumped every week. My doctor put me on diuretics but this has not helped. I have cut out salt and sugar. Does anyone know what else I can do? Once I get my stomach pumped, I feel better for approximately three days, then start feeling bad again. If anyone has any suggestions, I would so very much appreciate your input.